Back To Top

Tangs Clinic

  • Home
    Home This is where you can find all the blog posts throughout the site.
  • Categories
    Categories Displays a list of categories from this blog.
  • Tags
    Tags Displays a list of tags that have been used in the blog.
  • Archives
    Archives Contains a list of blog posts that were created previously.
  • Login
    Login Login form
29
Jun

Multi-organ damage induced by anabolic steroid supplements: a case report and literature review

Posted by on in Skin Matters
  • Font size: Larger Smaller
  • Hits: 40330
  • 0 Comments
  • Print

The use of anabolic supplements and other related drugs for bodybuilding and enhancing athletic performance is nowadays widespread and acutely pervasive all around the world. This alarming increase in the use of anabolic and amino acid supplements has been linked to a diverse array of pathologies. As previously reported, the abuse of androgenic steroids is not without severe physiological, psychiatric and physical costs. The case we report here describes multi-organ damage resulting from the abuse and uncontrolled use of anabolic steroid supplements, mainly testosterone.

Multi-organ damage induced by anabolic steroid supplements: a case report and literature review

Reference:
Ali A Samaha1, Walid Nasser-Eddine1, Elizabeth Shatila, John J Haddad, Jaafar Wazne and Ali H Eid. (2008). Multi-organ damage induced by anabolic steroid supplements: a case report and literature review. Journal of Medical Case Reports 2008, 2:340 doi:10.1186/1752-1947-2-340

Rate this blog entry:

Comments

  • No comments made yet. Be the first to submit a comment

Leave your comment

Guest Monday, 28 May 2018